# SDR ASOA2015081713702

- Difficulty date: August 17, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 19,515 hours, 12,524 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: No Test
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVERWING EMERGENCY EXIT FAILED FUNCTIONAL TEST.  CLEANED AND LUBED RT FWD OVERWING EMERGENCY EXIT DOOR IAW AMM 12-20-52-640-815 A01.  COMPLIED WITH FUNCTIONAL TEST OF THE RT FWD OVERWING EMERGENCY EXIT DOOR IAW AMM 52-21-00-720-803-A01.
